A. Enciso, D. Poyato, J. Soler, Stability results, almost global generalized Beltrami fields and applications to vortex structures in the Euler equations, Comm. Math. Phys., 360 (2018), 197–269. D.O.I. arXiv:1605.06626

J. Calvo, J. Campos, V. Caselles, O. Sánchez, J. Soler, Pattern formation in a flux limited reaction-diffusion equation of porous media type, Inventiones Mathematicae 206 (2016), 57–108.  D.O.I. arXiv:1309.6789

J. Calvo, J. Campos, V. Caselles, O. Sánchez, J. Soler, Qualitative behavior for flux-saturated mechanisms: traveling waves, waiting time and smoothing effects, Journal of the European Mathematical Society 19 (2017), 441-472. D.O.I. arXiv:1402.1679v2

N. Bellomo, D. Knopoff, J. Soler, On the Difficult Interplay Between Life, "Complexity", and Mathematical Sciences, Mathematical Models & Methods in Applied Sciences 23 (2013),   1861-1913.

I. Catto, J. Dolbeault, Ó. Sanchez, J. Soler, Existence of Steady States for the Maxwell-Schrodinger-Poisson System: Exploring the Applicability of the Concentration-Compactness Principle, Mathematical Models & Methods In Applied Sciences 23 (2013), 1915-1938.

A. Bellouquid, J. Calvo, J. Nieto, J. Soler, Hyperbolic Versus Parabolic Asymptotics in Kinetic Theory Toward Fluid Dynamic Models, SIAM Journal on Applied Mathematics, 73 (2013), 1327-1346.

M. Verbeni, O. Sánchez, E. Mollica, I. Siegl-Cachedenier, A. Carleton, I. Guerrero, A. Ruiz i Altaba, J. Soler, Morphogenetic action through flux-limited spreading, Phys. Life Rev. 10 (2013), 457-475.

J. Campos, P. Guerrero, O. Sánchez, J. Soler, On the analysis of travelling waves to a nonlinear flux limited reaction-diffusion equation, Ann. I. Henri Poincaré, 30 (2013), 141-155.

F. Andreu, V. Caselles, J.M. Mazon, J. Soler, M. Verbeni, Radially Symmetric Solutions of a Tempered Diffusion Equation. A Porous Media, Flux-Limited Case, SIAM Journal on Mathematical Analysis 44 (2012), 1019-1049

F. Andreu, J. Calvo, J.M. Mazón, J. Soler, On a nonlinear flux-limited equation arising in the transport of morphogens, J. Differential Equations, 252 (2012), 5763-5813

N. Bellomo, J. Soler, On the mathematical theory of the dynamics of swarms viewed as complex Systems, Math. Mod. and Meth. in Appl. Sci., 22 (2012), 1140006 (29 pages).

T. Goudon, J. Nieto, O. Sanchez, J. Soler, Vanishing Viscosity Regimes and Nonstandard Shock Relations for Semiconductor Superlattices Models, SIAM Journal on Applied Mathematics 71 (2011), 180-199.

S. Calogero, J. Calvo, O. Sanchez, J. Soler, Virial inequalities for steady states in relativistic galactic dynamics, Nonlinearity 23, (2010), 1851-1871.

P. E. Jabin, J. Soler, A Coupled Boltzmann and Navier-Stokes Fragmentation Model Induced by a Fluid-Particle-Spring Interaction, SIAM Multiscale Modeling & Simulation 8 (2010), 1244-1268.

N. Bellomo, A. Bellouquid, J. Nieto, J. Soler, Multiscale biological tissue models and flux- limited chemotaxis for multicellular growing systems, Mathematical Models and Methods in Applied Sciences 20 (2010), 1179-1207.

S. Calogero. O. Sánchez. J. Soler, Asymptotic behavior and orbital stability of galactic dynamics in relativistic scalar gravity , Archive for Rational Mechanics and Analysis, 194 (2009), 743-773

N. Bellomo, A. Bellouquid, J. Nieto, J. Soler, Multicellular biological growing systems: Hyperbolic limits towards macroscopic description, Mathematical Models and Methods in Applied Sciences 17 (2007), 1675-1692

P. Bechouche, F. Poupaud, J. Soler, Quantum transport and Boltzmann operators, Journal of Statistical Physics 122 (2006), 417-436.

Ó Sánchez, J Soler, Orbital stability for polytropic galaxies, Annales de l'Institut Henri Poincare (C) Non Linear Analysis 23 (2006), 781-802

Th. Goudon, J. Nieto, F. Poupaud, J. Soler, Multidimensional high-field limit of the electrostatic Vlasov-Poisson-Fokker-Planck system, Journal of Differential Equations 213 (2005), 418-442.

A. Arnold, J. L. López, P.A. Markowich, J Soler, An analysis of quantum Fokker-Planck models: A Wigner function approach, Rev. Matemática Iberoamericana 20 (2004), 771-814

Ó Sánchez, J Soler,  Long-time dynamics of the Schrodinger-Poisson-Slater system, Journal of Statistical Physics  114  (2004), 179-204.

J Dolbeault, Ó Sánchez, J Soler, Asymptotic behaviour for the Vlasov-Poisson system in the stellar-dynamics case, Archive for rational mechanics and analysis 171 (2004), 301-327

J. Nieto, F. Poupaud, J. Soler, High-field limit for the Vlasov-Poisson-Fokker-Planck system, Archive for Rational Mechanics and Analysis 158 (2001), 29-59.

E. Arriola, J. Soler, A variational approach to the Schrodinger-Poisson system: Asymptotic behaviour, breathers, and stability, Journal of Statistical Physics 103 (2001), 1069-1106.

J. A. Carrillo, J. Soler, On the evolution of an angle in a vortex patch, Journal of Nonlinear Science 10 (2000), 23-47.

F. Poupaud, J. Soler, Parabolic limit and stability of the Vlasov-Fokker-Planck system Mathematical Models & Methods In Applied Sciences 10 (2000), 1027-1045.

L. L. Bonilla, C. Pérez Vicente, F. Ritort, J. Soler, Exactly solvable phase oscillator models with synchronization dynamics, Physical Review Letters 81 (1998), 3643-3646.

L. L. Bonilla, J.A. Carrillo, J. Soler, Asymptotic behavior of an initial-boundary value problem for the Vlasov-Poisson-Fokker-Planck system, SIAM Journal on Applied Mathematics 57 (1997), 1343-1372.

J. A. Carrillo, J. Soler, J. L. Vázquez, Asymptotic behaviour and self-similarity for the three dimensional Vlasov-Poisson-Fokker-Planck system, Journal of Functional Analysis 141 (1996), 99-132

J. Soler, Vortex Filament Method, IMA Journal of Numerical Analysis,10 (1990), 75-102.

G. H. Cottet, J. Soler, 3-Dimensional Navier-Stokes Equations for Singular Filament Initial Data, Journal of Differential Equations 74 (1988), 234-253.